Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$L^{2}$ asymptotes for Fourier transforms of surface- carried measures

Author: Stuart Nelson
Journal: Proc. Amer. Math. Soc. 28 (1971), 134-136
MSC: Primary 42.25
MathSciNet review: 0283491
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: W. Littman has shown how to obtain asymptotic approximations for Fourier transforms of surface-carried measures of the form $\mu (X)dA$ where $dA$ represents the area measure for the surface as a subset of Euclidean space and $\mu (X)$ is a compactly supported ${C^\infty }$ function. Here we extend to the case where $\mu (X)$ is an ${L^2}$ function.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.25

Retrieve articles in all journals with MSC: 42.25

Additional Information

Keywords: Multi-variable Fourier transform, asymptotic approximation, Gaussian curvature, Parseval’s equality, <IMG WIDTH="28" HEIGHT="23" ALIGN="BOTTOM" BORDER="0" SRC="images/img1.gif" ALT="${L^2}$"> asymptotes, surface-carried measure
Article copyright: © Copyright 1971 American Mathematical Society